- Open Access
Erratum to ‘Coupled fixed point theorems for α-ψ-contractive type mappings in partially ordered metric spaces’
Fixed Point Theory and Applications volume 2013, Article number: 127 (2013)
In this note we present some corrections on our previous paper (Fixed Point Theory Appl. 2012:228, 2012).
In the paper , the following corrections are required on pages 3 and 6.
Inequality (3.1) in Theorem 3.4 on page 3 and the same inequality in Theorem 3.5 on page 6 should read as follows:
The corresponding changes in the proofs of these theorems will lead to the conclusions easily. Moreover, we can easily choose suitable in Examples 3.7 and 3.8 to meet our requirements.
Mursaleen M, Mohiuddine SA, Agarwal RP: Coupled fixed point theorems for α - ψ -contractive type mappings in partially ordered metric spaces. Fixed Point Theory Appl. 2012., 2012: Article ID 228
The authors declare that they have no competing interests.
All the authors contributed equally and significantly in writing this paper. All authors read and approved the final manuscript.
The online version of the original article can be found at 10.1186/1687-1812-2012-228
About this article
Cite this article
Mursaleen, M., Mohiuddine, S.A. & Agarwal, R.P. Erratum to ‘Coupled fixed point theorems for α-ψ-contractive type mappings in partially ordered metric spaces’. Fixed Point Theory Appl 2013, 127 (2013). https://doi.org/10.1186/1687-1812-2013-127